# SDR FQAR20150523055

- Difficulty date: May 23, 2015
- Submitted: May 26, 2015
- Operation: General aviation
- Aircraft: N318PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496134
- Aircraft time: 8,105 hours
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 104629003
- Condition: Cracked
- Location: Zone 600
- Part time: 3,965 hours
- Stage of operation: IN
- How discovered: L
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PROGRESSIVE INSPECTION, AN ANGLE IN THE RT WING WAS FOUND TO BE CRACKED BEHIND THE LANDING GEAR SIDE BRACE FITTING.  THE CRACKED ANGLE HAD BEEN INSTALLED IAW SB1161 AND WAS CONTAINED IN KIT PN 767-398.  THE ACFT HAD UNDERGONE 9186 LANDINGS SINCE
THE INSTALLATION OF THE KIT.
